# SDR SWAA001657

- Difficulty date: September 1, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: 060SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21812
- Aircraft time: 67,155 hours, 74,919 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 6546546
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND SHEAR TIES CRACKED, BS 767, BETWEEN STRINGERS 27L - 28L, AND BS 847, STRINGER 27R.  REPAIRED SHEAR TIE SECTIONS PER SRM.
